Macfast 500mg Tablet
By MACLEODS PHARMACEUTICALS
10 Tablet(s) in Strip
₹7.62*
MRP ₹8.96
15% OFF
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely
Macfast 500 MG Description
Paracip 650 tablet contains paracetamol which is also known as Acetaminophen. Paracip 650 tablet is used to reduce fever and relieve pain. It works by inhibiting the action of certain substances whic
h causes pain and acts on the brain centre which is responsible for controlling body temperature. The chances of getting side effects with Paracip 650 is mostly rare, but sometimes you may experience skin rash or itching. If you experience any allergic symptoms after taking this medicine, visit your doctor or nearest hospital. Taking paracetamol for a prolonged duration and in high doses is associated with serious liver damage.
Product Summary
Offer Price | ₹7.62 |
You Save | ₹1.34 (15% on MRP) |
Contains | Paracetamol / Acetaminophen(500.0 Mg) |
Uses | Fever and pain |
Side effects | Skin rash, itching, blisters, allergic reaction |
Therapy | ANALGESIC/ANTIPYRETIC |
Check more medicines with composition as Paracetamol / Acetaminophen(500.0 Mg)
Uses of Macfast 500 MG
For the treatment of fever and pain.
Contraindications of Macfast 500 MG
- If you are allergic to paracetamol or any of the ingredients of this medicine.
- If you are taking any other product that contains paracetamol.
Side effects of Macfast 500 MG
There are very rare chances of getting side effects. However, in rare cases, you may experience a skin rash, itching and blisters, allergic reaction and blood-related problems. There is a risk of liver and kidney damage with paracetamol if used too frequently or for long term treatment....
Precautions and Warnings of Macfast 500 MG
Pregnancy
Q:
Can I take Paracip 650 Tablet during pregnancy?
A:
Paracip 650 Tablet can be used during pregnancy if the doctor recommends. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Breast Feeding
Q:
Can I take Paracip 650 Tablet while breastfeeding?
A:
Paracetamol from Paracip 650 Tablet passes into the breastmilk in a very small amount and has negligible effects on the breastfed infants. Thus you can take it while you are breastfeeding.
Driving
Q:
Can I drive if I have consumed Paracip 650 Tablet?
A:
Paracip 650 Tablet is not likely to affect your ability to drive or use machines.
Alcohol
Q:
Can I consume alcohol with Paracip 650 Tablet?
A:
Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease.
- You are an alcoholic or are suffering from chronic malnutrition.
- You are suffering from any infection.
- Do not take Paracip 650 if you are taking other medicines containing paracetamol, taking too much paracetamol can cause liver damage.
Mode of Action of Macfast 500 MG
How Does It Work?
Paracip 650 Tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the brain which is responsible for controlling body temperature....
Directions for Use of Macfast 500 MG
Take this medicine as a whole with a glass of water.
Interactions of Macfast 500 MG
Interactions with other medicines
- Be cautious if you are taking medicines such as metoclopramide or domperidone used to treat nausea or vomiting, a blood thinner such as warfarin and antibiotic such as chloramphenicol.
- Cholesterol-lowering medicines like cholestyramine should be taken with a minimum gap of 2 hours.
Storage and disposal of Macfast 500 MG
- Store Paracip 650 tablets below 25°C.
- Keep it out of the reach of children and pets.
Dosage of Macfast 500 MG
Overdose
Taking Paracip 650 Tablet in high doses may result in serious liver damage. Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache. Inform your doctor if have consumed too much of this medicine or reach out to the nearest hospital....
Missed a Dose
- If you missed a dose then take it as soon as you remember.
- Keep a gap of at least 4-6 hours between this dose and the next dose.
- If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
Content Details
WRITTEN BY
Dr. Arpit Verma
MBBS, MD (Pharmacology)
REVIEWED BY
Dr. Ritu Budania
MBBS, MD (Pharmacology)
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using Paracip 650 Tablet?
A: Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of overdose. Caution is needed in the elderly as well.
Q: My child has a fever, can I give Paracip 650 Tablet to my child who is five years old?
A: No, Paracip 650 Tablet is not meant for use in children below 12 years of age.
Q: My child, who is 3 years old happened to consume 5 tablets of Paracip 650, what should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with the help of laboratory reports and examination to check if the baby's liver is doing fine.
Q: Can I take Paracip 650 for cold and fever?
A: You can take Paracip 650 Tablet for controlling fever but it will not be useful for cold.
Q: What are the uses of the Paracip 650 Tablet?
A: Paracip 650 is used to relieve fever and mild to moderate pain. It is also used to get relief from headache, toothache, migraine, period pain and other painful conditions.
Q: Can Paracip 650 Tablet be used in elders?
A: Kidney and liver function in the elderly is not as optimum as in the young population. Caution is needed when giving Paracip 650 tablet to elderly with existing diseases. It should be used only after consulting your doctor. You should inform the doctor about all diseases the older person has (especially liver or kidney diseases). This will help the doctor decide the safe dose as per their age and kidney or liver function.
Q: How often can I take Paracip 650 tablet?
A: It depends upon the condition. An adult with a healthy liver and kidney should not take this medicine more than four times a day and should always maintain a gap of 6 hours between two doses. If your fever or pain is relieved, stop taking it further. Avoid using it too frequently as it can lead to serious liver problem upon frequent and prolonged use. Do not increase the dose of this medicine if the pain or fever does not subside. It is important to find out the cause of fever or pain by consulting with a physician as this medicine will not treat the cause of fever, it only helps regulate temperature or provides pain relief.
Q: Is Paracip 650 tablet an antibiotic?
A: No, Paracip 650 tablet is not an antibiotic. It belongs to the analgesics or pain reliving class of medicines.
Q: Does Paracip 650 tablet cause constipation?
A: Paracip 650 tablet rarely has adverse effects, but when noted nausea, vomiting and constipation were among the reported side-effects of this tablet.
Q: Will Paracip 650 tablet cure a sore throat?
A: A viral, bacterial infection may cause a sore throat. It is characterised by a painful, dry, itchy feeling in the throat. A viral infection eases on its own. Paracetamol in Paracip 650 tablet does not cure the infection but it can help to relieve the pain and discomfort in the throat.
References
View All
Product Details
Brand
MACFAST
Expires on or After
29/11/2024
Manufacturer Details
Other Products from this Brand
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Please add item(s) to proceed